Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Vein on leg got burst. Having bruise and shivers. What can be done?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6099 Questions
Question
MY MAIN VEIN IN MY LEG BURST ON THURSDAY NIGHT AND HAS LEFT ME WITH A LARGE PURPLE BRUISE LIKE PATCH ON MY LEG . I HAVE FELT POORLY SCINCE KEEP GETTING SHIVERS . AT FIRST THERE WAS ARED LINE RUNNING UP MY LEG. STILL IN PAIN WITH THIS. BEEN TO GP SHE SAID ITS NOTHING. IM NOT SO SURE
Posted Sat, 6 Apr 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Rahul Kumar 9 minutes later
Hello XXXXXXX
Thanks for the query.
The bruise is not a matter of concern, it will heal on its own, but you mentioned a red line along your leg and shiver.
This indicates lymphangitis, that is infection of lymphatics. Shivering is also associated with infection somewhere in body, usually there is fever also.
In my view you need treatment with antibiotics. Please XXXXXXX a dermatologist and get the prescription. There are chances that this infection may become severe so please dont neglect.
Let me know if you have any other doubts
thank you
Above answer was peer-reviewed by
 
Follow-up: Vein on leg got burst. Having bruise and shivers. What can be done? 47 hours later
also now have presure pain in base of head and in neck when I move around and several other capileries havs burst in my other leg. I have been doc she dismissed me in seconds.
 
 
Answered by Dr. Rahul Kumar 3 minutes later
Hello XXXXXXX ,
I would like to see a photograph of the lesion, then only I can give you a closer diagnosis and probably can suggest you treatment.
Please upload a few photographs.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor